# SDR AMTA200600032

- Difficulty date: January 17, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP LEADING EDGE MID AREA FOUND WITH 1 INCH CRACK.  REPAIR CARRIED OUT ON LEFT WING NR 3 FLAP LEADING EDGE IAW L1011 SRM 57-54-00 PAGE 804 FIG 802.
